MathSciNet Relay Station
MathSciNet bibliographic data
MR2041790 58C40 (26C10 65H05)
Kriegl, Andreas; Losik, Mark; Michor, Peter W. Choosing roots of polynomials smoothly. II. Israel J. Math. 139 (2004), 183–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement